Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2002 year

With A.B.Varakin. On parameter estimation for ``polynomial ergodic"" Markov chains with polynomial growth loss functions, Markov Processes and Related Fields, 8(1) (2002), 127-144.

Authors: Veretennikov A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site